On the simplicity of periodic products of groups
Doklady Akademii Nauk, Tome 241 (1978) no. 4, pp. 745-748
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_241_4_a0,
author = {S. I. Adian},
title = {On the simplicity of periodic products of groups},
journal = {Doklady Akademii Nauk},
pages = {745--748},
year = {1978},
volume = {241},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_241_4_a0/}
}
S. I. Adian. On the simplicity of periodic products of groups. Doklady Akademii Nauk, Tome 241 (1978) no. 4, pp. 745-748. http://geodesic.mathdoc.fr/item/DAN_1978_241_4_a0/